# SDR SWIA200414023

- Difficulty date: October 24, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 4,933 hours, 4,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, OVERHEAD IN AISLE AT ROW 10 BURNED OUT.  RELAMPED EMERGENCY LIGHT AT ROW 10 AS NEEDED, OPERATIONAL CHECK GOOD.
